# SDR DALA2019012000397

- Difficulty date: January 19, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 48,178 hours, 31,838 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE AT SPLICE 52.267 SEVERAL COUNTERSINKS BAD (FASTENER BELOW SKIN SURFACE) IN LOWER ROW OF FASTENERS. REAMED 24 EA HOLES ON 1/4" FASTENER ROW AND 14 ON 3/16 " FASTENER ROW FOR SLUG BUSHING REPAIR ON FIXED (A/C SIDE) PER BAC DWG SG09550004 WITHIN REPAIR LIMITS 317976 EXCISING REPAIR REMOVED HFEC COMPLETED OVERSIZED DIMENSION SENT TO ENGINEERING REF PRI 548121-14 471692 ALODINED 38 EA HOLES 408610 OK TO INSTALL BUSHINGS PER S/G 09550004. STARTED TO BACK DRILL NEW REPAIR DOUBLER. INSTALLED SEALANT AND PAINT. REFERENCE PRI 548121-14 REV D AND ERA 548121-14AD REV D JOB COMPLETED. (LP# 0910660)
